# SDR SWIA202265605

- Difficulty date: April 1, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 44,520 hours, 37,987 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED IN MULTIPLE AREAS ON L/H PRESSURE FLOOR SILL PANEL BETWEEN FS409.00+128-FS559.00 (MARKED)     (C-CHECK RO 5/16/2022)    BLENDED CORROSION DAMAGE ON  L/H PRESSURE FLOOR SILL PANEL BETWEEN FS409.00+128 TO FS559.00 AND RESTORED FINISH. REMAINING MATERIAL IN REWORKED AREAS IS WITHIN LIMITS. REF REO 601R-53-41-666 REV -C DATED 2012-11-06 & REO 601R-53-41-3031 REV -- DATED 2022-04-20. COMPLIED WITH TASK CARD 51-900-1003-SKY
